Jump to content
CrazyBoards.org

Lillian326

Member
  • Content Count

    6
  • Joined

  • Last visited

About Lillian326

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    London
  • Interests
    Kickboxing, writing, reading, film and television, psychology, philosophy, history, etc...
  1. May be Triggering for some - not not explicit. Hi All, I've been cutting since I was 12, was diagnosed with Bipolar II when I was 15; which seems to explain why - I've never really figured it out myself. I've had long periods of recovery, and I really thought I had it cracked this time. I was wrong. Last night I relapsed. I'm going to keep working on getting better, and not let this get me down or put me off finding healthier solutions, the usual spiel, but in the meantime I have to deal with the fallout, and I think I need some support with that. My family knows about my history with SI, and how I've been good for a while - but we don't tend to talk about it much, it's an uncomfortable subject after all. Since I'm home from uni and staying with them right now, I'm struggling with whether or not to come clean. I didn't want to upset them, and am fairly sure this is not going to be indicative of a serious relapse, so I wasn't going to mention anything. Then my aunt invited us to go swimming with herself and my cousins - worst luck! Fairly sure I could lie my way out of it, which would be less stressful option for all; but also sets a precedence I've been trying to avoid. On the other hand, piling familial stress on top of my current abundance of crazy seems like a recipe for disaster. Any thoughts? Lillian.
  2. Relapsed into self-harm last night, no idea why! Hopefully just a blip.

  3. Hello All! I am a 19 year old Bipolar II with two younger brothers. One is 18, with likely, if undiagnosed, Autistic Spectrum Disorder/Aspergers Syndrome. My youngest brother is 13, and for many years, on and off, he has developed a compulsive blink. He squeezes his eyes shut hard, and more often than necessary. Most of the time, he doesn't notice he's doing it, but as he's aged, he's mentioned how annoying/uncomfortable it is. At first my mother used to tell him off, but I read a bit about Transient Tics, I realised it wasn't his fault, and convinced her just not to mention it. However it still appears sporadically. It always goes away after a little while, but recently I've noticed a pattern; he seems to do it more when I (who have now been away at University for over a year), come home, and he feels some - I assume stress - at conversing with me, when he hasn't in a while. Now my father, who is a very infrequent presence in our lives, is visiting, and he's started ticing (ticking?) again. My mother seems to think it gets worse when he is tired, I haven't noticed this, but thought I should mention it. I'm not too worried about it, but I would like to know if anyone has any information; about how to help him stop (since it bothers him), or what to expect if it gets worse? Can it be a precursor to anything? And is it indicative of anything? Is he more stressed than we think? A little bit on him as a person; he's very funny, and constantly cracking jokes, etc… He exudes confidence, but is actually very nervous in front of new people. He doesn't have many friends - he's been to school for a number of years, but he's been home-schooled for the last two years. Essentially, I am worried there is something going on in his little head, that he is not expressing, and this is presenting itself as a tic. Thank you for all of your help; Lily.
  4. Things are going bad, and I'm going back to uni in three days! What's on my mind? I'm scared.

  5. Thanks so much everyone! Melissaw - No, my doctor doesn't know yet. I'm in a weird situation where the only doctor I have regular contact with is my GP (once a month for a repeat prescription). I have a psychiatrist, but he's not very involved with my care. I will mention it to my GP, and if she thinks it's worth doing something about I'll certainly make an appointment with my psyche. Glad to have gotten it out there, feel like there's a weight off my mind. Kristen - good luck with Seroquel, as I said above, it works so well for me, I hope it is the same for you! Akathisia is the only serious side effect I've noticed. Though for the first few months of taking it, I would suggest being careful with bending down and standing up - I almost fainted at the train station one morning. Also, keeping a bottle of water on you will alleviate the dry mouth, though that wasn't too bad for me, even on the higher dose.
  6. Thanks Lady Bug! I'm glad I have a name for it now. I will definitely talk to my doctor, I do not want it to get worse - such an unpleasant feeling!
  7. Lillian326

    Signature

    Images for signature.
  8. Hello! I am new to the board, I hope I have chosen the right forum to pose this question. I've been on 300mg of Seroquel XL for close to three years, for Bipolar II. Almost four months ago I had the dose upped to 400mg. Sometimes I have a feeling that is best described by the Akathisia label, internal feeling of restlessness, external feeling something uncomfortable on my skin. Moving, shaking, rubbing my arms, and etc... helps relieve it most of the time. It is rare and transient; I thought it was connected with mania, but I've had it a few times recently, and have certainly not been manic. I do also get it when I take my medication and don't allow myself to sleep. I rarely let this happen, but whenever it does, I always get the akathisia feeling, and it's much, much, stronger. I feel like there are ants under my skin, I have to move, and when I sit still again, it comes back quickly. It goes away when I lie down to sleep, and it's never there when I wake up. Essentially, I am wondering a) If anyone else has this feeling on Seroquel (or not); b) If it is a form of akathisia, or something else; c) If it's psychosomatic - my mother thinks so, but I really don't feel like it is; d) If it could be a precursor to chronic akathisia? That is my main worry - I really, really don't think I could manage this feeling long-term. And Seroquel works so well for me! Any and all answers appreciated - thank you!
×
×
  • Create New...